# SDR ASAA2019122433687

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,701 hours, 15,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. FOUND NR 1 TEMP CONTROLLER LOGGED TCV FAULT LAST LEG. ACCOMPLISHED TEMP CONTROLLER BITE VERIFY REF FIM 21-62 TASK 801, OPS NORMAL. RESET RECALL WARNING REF SAME.
